# SDR ASAA2012091692899

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 19,566 hours, 5,904 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4960 · APU Controls
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT ACCEPT AIR OR ELECTRIC LOADS.  PERFORMED STEPS 1-4 ON T101.  NO REACURRING FAULTS NO CURRENTS FAULTS.  DATA PARAMATERS ARE ALL 0.  PERFORMED OPS CHECK IAW AMM 49-11-00-710-801.  OPS CHECKED NORMAL ON ALL TESTS.
